# SDR VQI2017F00000

- Difficulty date: March 29, 2017
- Submitted: August 7, 2017
- Operation: Air carrier
- Aircraft: N522VA
- Make and model: Airbus A319-112
- Aircraft serial: 2811
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Valve
- Part number: D24001000
- Condition: Failed
- Location: Parking Brake
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXI, AFTER LANDING, THE PARKING BRAKE WOULD NOT RELEASE WHEN TO SET TO OFF.  CYCLED 12 TIMES AND CYCLED ANTI SKID, NLG STEERING WITH NO CHANGE.  EVENTUALLY CYCLING, THE BRAKE RELEASED PRESSURE.  ACCOMPLISHED TSM 32-45-00-810-806-A.  REMOVED AND REPLACED PARKING ELECTRICAL CONTROL VALVE 102GG IAW AMM32-45-53PB40.  NO FURTHER ISSUES REPORTED ON SUBSEQUENT FLIGHTS.
